# SDR CH1A200395011

- Difficulty date: April 10, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E SLAT NR 5 OUTBD SIDE OF ACTUATOR ATTACH POINT TO SLAT, CRACK IN RIB FWD END.
